Vol 2, No 3 (2012)

CAUCHY: JURNAL MATEMATIKA MURNI DAN APLIKASI

Available Online Since November 2012

Table of Contents

Articles

Siti Aisyah, Sobri Abusini, Marsudi Marsudi
DOI: 10.18860/ca.v2i3.3121 | Views: 1171 | Downloads: 768
PDF
120-124
Fuad Adi Saputra
DOI: 10.18860/ca.v2i3.3122 | Views: 2073 | Downloads: 621
PDF
125-138
Muhammad Izzat Ubaidillah
DOI: 10.18860/ca.v2i3.3123 | Views: 792 | Downloads: 575
PDF
139-147
Saropah Saropah
DOI: 10.18860/ca.v2i3.3124 | Views: 1098 | Downloads: 1520
PDF
148-153
Shofwan Ali Fauzi
DOI: 10.18860/ca.v2i3.3125 | Views: 2960 | Downloads: 1011
PDF
154-162
Siti Shifatul Azizah
DOI: 10.18860/ca.v2i3.3126 | Views: 1052 | Downloads: 788
PDF
163-176
Siti Tabi'atul Hasanah
DOI: 10.18860/ca.v2i3.3127 | Views: 1134 | Downloads: 700
PDF
177-183